# SDR CA991007064

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Condition: Melted
- Location: Lighting Panel
- Component: TFM138
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE LIGHTING CIRCUIT BOARD MELTED ON THE FM RT. DISCUSSIONS WITH THE OPERATOR AND MANUFACTURER REVEALED NO OTHER FAILURES SUCH AS THIS.  THERE IS A NEW PART P/N 983378-1 FROM TECHTRONICS.
